# SDR FDEA201010053917

- Difficulty date: October 5, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 82,577 hours, 33,866 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB01742
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE CARRY OUT FOUND 01EA DAMAGE HOLE ON RT WING XORS   345.750 REAR SPAR LOWER CAP AS MARKED.  REPAIRED IAW EA 8-5710-143766, REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
